×

zbMATH — the first resource for mathematics

Non-existence of periodic solutions of the Liénard system. (English) Zbl 0731.34042
For the Liénard system \(x'=y-F(x)\), \(y'=-g(x)\) some sufficient conditions on F and g are given, under which the system has nonconstant periodic solution.
Reviewer: I.Ginchev (Varna)

MSC:
34C25 Periodic solutions to ordinary differential equations
34C05 Topological structure of integral curves, singular points, limit cycles of ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bendixson, I, Sur LES courbes définies par des équations différentielles, Acta math., 24, 1-88, (1901) · JFM 31.0328.03
[2] Filippov, A, Sufficient conditions for the existence of stable limit cycles of second order equation, Mat. sb., 30, No. 72, 171-180, (1952)
[3] Hara, T; Yoneyama, T, On the global center of generalized Liénard equation and its application to stability problems, Funkcial. ekvac., 28, 171-192, (1985) · Zbl 0585.34038
[4] Hara, T; Yoneyama, T, On the global center of generalized Liénard equation and its application to stability problems, II, Funkcial. ekvac., 31, 221-225, (1988) · Zbl 0696.34041
[5] Lefschetz, S, Differential equations: geometric theory, (1959), Interscience New York · Zbl 0107.07101
[6] Lins, A; de Melo, W; Pugh, C.C, On Liénard’s equation, (), 335-357, (Rio de Janeiro, 1976)
[7] McHarg, E, A differential equation, J. London math. soc., 22, 83-85, (1947) · Zbl 0029.21302
[8] Opial, Z, Sur un théorème de A. filippoff, Ann. polon. math., 5, 67-75, (1958) · Zbl 0085.07402
[9] Ponzo, P.J; Wax, N, On periodic solutions of the system \(ẋ = y − F(x), ẏ = −g(x)\), J. differential equations, 10, 262-269, (1971) · Zbl 0222.34045
[10] Sansone, G, Sopra una classe di equazioni di Liénard prive di integrali periodici, Atti accad. naz. lincei rend. C1. sci. fis. mat. natur. (8), 6, 156-160, (1949) · Zbl 0041.21201
[11] Sansone, G; Conti, R, Non-linear differential equations, (1964), Pergamon New York · Zbl 0128.08403
[12] \scJ. Sugie, The global center for the Liénard system, Nonlinear Anal., in press.
[13] Villari, G, A new system for Liénard’s equation, Boll. un. mat. ital A (7), 1, 375-381, (1987) · Zbl 0649.34009
[14] Wendel, J.G, On a van der Pol equation with odd coefficients, J. London math. soc., 24, 65-67, (1949) · Zbl 0031.39704
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.